# SDR YENA201706060474

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 46,832 hours, 16,572 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 1982660109
- Part serial: 198266001174
- Condition: Malfunctioned
- Location: Display
- Part time: 50,280 hours, 17,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLT AT 34K FT,  LOST CAPTAIN`S PFD & ND INFO.  FOB, TAT,SAT, ECAM SHOWED THE NR 1 ENG EGT OVER LIMITS,  THRUST LEVER 1 BELOW LIMITS. ENG 2 N1 DISCREPANCY, NAV ALT 1 DISCREPANCY NAV PRED W/S DET FAULT.HAD MINIMUMS CALL OUT SPORADICALLY. ALL F/O PFD,ND & STBY INSTRUMENTS WERE NOT AFFECTED (A FLOOR IN AMBER EWD) OVERWEIGHT LANDING AT 144,200 # ON LANDING ROLLOUT THRUST REV 1 & 2 DID NOT DEPLOY WHEN SELECTED, TOUCHDOWN VERTICAL SPEED 150 FT/MIN OR LESS AND LANDING WAS SMOOTH; PERFORMED 10 MIN POWER DOWN OF A/C. APPLIED POWER AND RAN (FLT CREW) BOTH ENGINES AT IDLE AND ALL ENGINE PARAMETERS WERE NORMAL WITH NO FAULTS ON ECAM, CAPTS PFD/ND DISPLAY NORMAL. LOAD 15 WAS GENERATED AND VRTA WAS LESS THAN <1.76G (READ 1.4G). PERFORMED NR 1 & 2 ENGINE THRUST REVERSERS  EXT/RET, OPS CHECKED IAW AMM 78-31-00 AND ALL CHECKS WERE NORMAL.
